# SDR DALA2022100406441

- Difficulty date: October 3, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 59,144 hours, 41,414 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING UPPER SURFACE HAS CORROSION AT XRS 310 STR 6. MAINTENANCE SMOOTHED AND BLENDED THE CORROSION ON THE LFT HAND WING AT XRS 315 STR 6 PER B717 SRM 57-10-01. MEASURED AREA AFTER BLENDOUT PER B717 SRM 57-10-01-1A-1 FIG 105 SHEET 3 AND FOUND AREA AT XRS 315 STR 6 TO BE OUT OF LIMITS PER B717 SRM 57-10-01-1A-1 FIG 106 SHEET 4. ACCOMPLISHED HFEC OF BLENDED AREA PER MDC 93K0393 NDT SPM PART 06-10-01.001 NO DEFECTS NOTED. ALSO ACCOMPLISHED UT REMAINING THICKNESS MEASUREMENT PER MDC 93K0393 NDT SPM PART 04- 00-06. INSPECTION RESULTS PROVIDED TO ENGINEERING FOR EVALUATION. ACCOMPLISHED SECTION 1 TIME LIMITED REPAIR STEPS 1-7 PER ER/A 602582-14 REV A SHEET 2. ASSOCIATED ER/A 14-602582 ADDED FOR AC 9501. (LP #2435747)
